# SDR PCAA0005040

- Difficulty date: May 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 24,848 hours, 28,203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 3861 ROC-BDL - DURING LANDING FLARE THE GEAR WARNING HORN SOUNDED AND CREW NOTED A FLICKER OF THE GEAR UNSAFE INDICATION.  A GO-AROUND WAS INITIATED, THE LANDING GEAR WAS CYCLED, AND A FLY-BY OF TOWER SHOWED GEAR DOWN AND NORMAL.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE RIGHT MAIN GEAR DOWNLOCK PROXIMITY SWITCH WIRING AT FAULT.  REMOVED AND REPLACED THE SWITCH AND PERFORMED RETRACTION TEST IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
